# SDR QXEA2013062401129

- Difficulty date: June 24, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 28,265 hours, 29,384 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 564-584
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD SEAT TRACK HAS CORROSION APPROX AT FS 564.500 AND FS 584.500.  REMOVED CORROSION AND FOUND BEYOND LIMITS IAW SRM 53-20-49.  R & R SEAT TRACK REF SRM 51-42-05.
